Alert archive / Montana / Tornado Warnings in 2005

Tornado Warning 9, NWS Glasgow, MT

June 25, 2005Phillips County, Montana

NWS Glasgow, MT issued this tornado warning at Jun 25, 2005, 2:07 PM MDT for Phillips County, Montana. It was in force for 53 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2005, 2:07 PM MDT (20:07 UTC)
Expired
Jun 25, 2005, 3:00 PM MDT
In force
53 min
Issued by
NWS Glasgow, MT
Area
Counties, with a storm outline in the text

County Phillips County, MT

The radar

The Glasgow radar (KGGW), 100 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 2:40 PM MDTHAIL 0.7510 Sw Wagner, MT
Jun 25, 2:45 PM MDTTSTM WND GST 607 W Malta, MT
Jun 25, 2:45 PM MDTHAIL 0.757 W Malta, MT
Jun 25, 2:55 PM MDTFUNNEL CLOUDMalta, MTALSO PEA SIZE HAIL...HEAVY RAIN...40 MPH WINDS
Jun 25, 3:07 PM MDTHAIL 310 E Malta, MTSIGNIFICANT CAR DAMAGE...BACK WINDOW SMASHED OUT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 1:45 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 8.1 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 12:00Z on 2005-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 12:00Z on 2005-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 222 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1222 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
222 m²/s²
0-3 km storm-relative helicity
311 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS55 KGGW 252007
TORGGW
MTC071-252100-
/O.NEW.KGGW.TO.W.0009.050625T2007Z-050625T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GLASGOW MT
207 PM MDT SAT JUN 25 2005

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL PHILLIPS COUNTY IN NORTHEAST MONTANA.

* UNTIL 300 PM MDT

* AT 205 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD 16
  MILES SOUTH OF DODSON...OR 21 MILES SOUTHWEST OF MALTA.  DOPPLER
  RADAR SHOWED THIS TORNADIC STORM MOVING EAST AT 25 MPH.

* THE TORNADIC STORM WILL REMAIN OVER...
  RURAL AREAS OF CENTRAL PHILLIPS COUNTY

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 3 
INCH SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS TO 80 MPH.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SATURDAY EVENING
FOR NORTHEAST MONTANA.

LAT...LON 4861 10828 4803 10842 4807 10748 4862 10727

$$

VALONE

WEATHER.GOV/GLASGOW
1 follow-up statement
000 
WWUS55 KGGW 252031
SVSGGW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
231 PM MDT SAT JUN 25 2005

MTC071-252100-
/O.CON.KGGW.TO.W.0009.000000T0000Z-050625T2100Z/
PHILLIPS-
231 PM MDT SAT JUN 25 2005

...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL PHILLIPS COUNTY
UNTIL 300 PM MDT...

AT 226 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD. 
THIS STORM WAS LOCATED 6 MILES SOUTH OF WAGNER...OR 11 MILES
SOUTHWEST OF MALTA...MOVING EAST AT 25 MPH.

THIS POTENTIAL TORNADO PRODUCING STORM WILL BE...
   NEAR MALTA BY 250 PM MDT

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 3 
INCH SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS TO 80 MPH.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SATURDAY EVENING
FOR NORTHEAST MONTANA.

LAT...LON 4861 10828 4803 10842 4807 10748 4862 10727

$$

VALONE

WEATHER.GOV/GLASGOW

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Glasgow, MT wrote its last area forecast discussion before this tornado warning went out at Jun 25, 10:05 AM MDT, 4 hours 2 minutes earlier.

Area forecast discussion, Jun 25, 10:05 AM MDT, 4 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GLASGOW MT
1005 AM MDT SAT JUN 25 2005

.SHORT TERM...FOR NORTHEAST MONTANA TODAY...
THE UPPER FLOW HAS BEEN TURNING SW OVERNIGHT AND THIS MORNING. ONE
WEAK SHORTWAVE IN THIS FLOW THAT PRODUCED A COUPLE OF SEVERE STORMS
OVERNIGHT HAS MOVED OUT OF THE AREA...SO WILL REMOVE POPS THIS
MORNING...AND ALSO LOWER CLOUD COVER SE. MODELS FORECAST AIRMASS TO
BECOME VERY UNSTABLE WITH INCREASINGLY WARM AND MOIST LOW LEVEL FLOW
FROM THE SE. THIS WILL CONVERGE ALONG A SURFACE LOW CENTER NOW OVER
CENTRAL MT THAT WILL MOVE INTO OUR WEST THIS AFTERNOON.
INDICATIONS OF A NNE-SSW ORIENTED STATIONARY FRONT. THIS WILL PUT
MOST OF OUR AREA IN CONTINUED WARM ADVECTION AND THICKNESSES INTO
570S DM...SO HAVE RAISED HIGHS 2-4F.

ALL OF NE MT IN SLIGHT RISK FOR SEVERE. SATELLITE CHANNELS INDICATE
MOST MOISTURE WILL BE COMING IN FROM THE WEST OFF THE ROCKIES TO
FIRST GENERATE THUNDERSTORMS LATE THIS AFTERNOON IN OUR WEST. IT
APPEARS SUBTROPICAL FLOW FROM THE SOUTH WE HAD EARLIER THIS WEEK
WONT BE MUCH OF A FACTOR IN THIS SYSTEM. ETA DEPICTS A SHORTWAVE
ARRIVING WITH THE WESTERN MOISTURE IN OUR NW LATE THIS
AFTERNOON...CLOSE TO DEVELOPING FRONT.

WINDS RUNNING JUST A LITTLE UNDER LAKE WIND CRITERIA...88D VWP
SHOWING 20KT SE WIND JUST OFF SURFACE...SO WILL LOOK AT A LITTLE
MORE BEFORE THE NOON EXPIRATION. SIMONSEN

PREVIOUS DISCUSSION...FOR NORTHEAST MONTANA...TODAY THRU
MONDAY...UPPER FLOW BACKING TO SOUTHWEST WITH SHORT WAVES IN THIS
UNSTABLE FLOW MAKING FOR AN ACTIVE AND COMPLEX FORECAST. MODELS HAVE
PRETTY SIMILAR SOLUTIONS FOR THIS PERIOD...HAVE USED A BLEND...BUT
MUCH WILL DEPEND UPON PLACEMENT AND ORGANIZATION OF CONVECTION.
EXPECT NUMEROUS SURFACE BOUNDARIES ASSOCIATED WITH CONVECTION TO
MAKE FOR ESPECIALLY COMPLEX WIND FORECAST. STRONG EASTERLY FLOW THIS
MORNING JUSTIFIES A LAKE WIND ADVISORY...ALBEIT ONLY NECESSARY FOR
VICINITY OF DAM. WILL CONTINUE FLASH FLOOD WATCH FOR TONIGHT GIVEN
AMPLE MOISTURE AND POTENTIAL FOR HEAVY RAINFALL...THOUGH COULD BE
MORE OF A SMALL STREAM FLOODING PROBLEM THAN FLASH FLOODING.

TODAY...OVERNIGHT CONVECTION...SOME HAS BEEN SEVERE...EXPECTED TO
LINGER ACROSS PORTIONS OF CENTRAL AND NORTHEAST CWA THIS MORNING...
THEN PARTIAL CLEARING WILL ALLOW BOUNDARY LAYER WARMING TO
DESTABILIZE FOR ANOTHER ROUND OF DEEP/SEVERE CONVECTION DURING
MAINLY LATE AFTERNOON INTO EVENING AS SHORT WAVE CROSSES CENTRAL
MONTANA. HAVE GONE CLOSE TO MODEL GUIDANCE ON MAXIMA...THOUGH
CONCERNED THAT COULD BE ENOUGH RESIDUAL CLOUDS AND COOLED OUTFLOW
FROM OVERNIGHT CONVECTION TO HINDER WARMING TO DEGREE FORECAST.
EXPECT SURFACE PRESSURE GRADIENT TO RELAX BY MIDDAY TO END LAKE WIND
ADVISORY CRITERIA.

TONIGHT...MODELS SHOWING CONVECTIVE FEEDBACK MUCH OF THIS PERIOD...
SUPPORTING DEEP CONVECTION IN FORECAST BUT OBSCURING MORE SUBTLE
FEATURES...INCREASING FORECAST CHALLENGE. NAM SHOWING DEPARTING
SHORT WAVE OVER NORTHEAST ZONES AT ONSET OF PERIOD WITH ANOTHER
CROSSING MORE EAST CENTRAL MONTANA AROUND MIDNIGHT AS COLD FRONT
PROGRESSES EAST ACROSS MONTANA. HAVE USED SEVERE WORDING IN WEATHER
GRIDS...INCLUDING HEAVY RAINFALL...DURING EVENING...THEN RESTRICTING
TO NORTHEAST AFTER MIDNIGHT IN ASSOCIATION WITH NAM SHORT WAVE
LIKELY TO AFFECT MAINLY THOSE ZONES.

SUNDAY THROUGH MONDAY...COOL FRONT PROGRESSES TO MONTANA/DAKOTA
BORDER AND BECOMES LESS WELL DEFINED SUNDAY...BUT UNSTABLE SOUTHWEST
FLOW ALOFT REMAINS TO SUPPORT SCATTERED ELEVATED CONVECTION...MAINLY
SUNDAY AFTERNOON AND NIGHT. HAVE MENTIONED SEVERE WORDING FOR SUNDAY
AFTERNOON AND EVENING WITH MOST UNSTABLE CONDITIONS. SOME
DISCREPANCIES BETWEEN NAM AND GFS ON TIMING AND EXTENT OF THIS ROUND
OF CONVECTION...HAVE BROADBRUSHED SWATH OF CONVECTION ACROSS MAINLY
WESTERN ZONES IN BLEND OF MODELS THAT EXTENDS THROUGH SUNDAY
NIGHT...THEN EXITS NORTHERN ZONES MONDAY MORNING. ANOTHER SHORT WAVE
EXPECTED LATER MONDAY...BUT HAVE NOT MENTIONED SEVERE FOR MONDAY
AFTERNOON PENDING MORE DEFINITIVE INFORMATION.

.LONG TERM...MONDAY NIGHT THROUGH FRIDAY...
AN UPPER TROUGH ACROSS THE NORTHERN ROCKIES SWINGS ACROSS NORTHEAST
MONTANA TO BE FOLLOWED BY FLAT FLOW OR A LITTLE WEAK RIDGING ACROSS
THE AREA FOR THE REMAINDER OF THE WEEK.  MODELS GENERALLY AGREE ON
THE PATTERN...BUT THERE ARE STILL SOME TIMING DIFFERENCES...WITH THE
GFS CONTINUING TO LEAD THE PACK WITH THE FASTEST TIMING.  LOOKS LIKE
THE BEST CHANCE OF SEVERE WEATHER DURING THE EXTENDED PERIOD WILL BE
JUST AHEAD OF THE UPPER TROUGH MONDAY EVENING.

MON NIGHT & TUESDAY...THE AIR MASS WILL BE MOIST AND UNSTABLE OUT
AHEAD OF THE UPPER TROUGH MONDAY NIGHT...WHICH WILL LIKELY LEAD TO
SCATTERED SHOWERS AND THUNDERSTORMS.  GIVEN THE PATTERN/RECENT
HISTORY & FAVORABLE TIME OF YEAR QUITE POSSIBLE THAT SOME STORMS
COULD BE TURN SEVERE ONCE AGAIN.  BIGGEST MODEL DIFFERENCES CENTER
AROUND THE SPEED OF THE UPPER TROUGH.  THE GFS CARRIES THE UPPER
TROUGH TO THE MONTANA/NORTH DAKOTA BORDER BY 00Z WEDNESDAY...BUT THE
CANADIAN/UKMET/ECMWF OFFER UP SLOWER SOLUTIONS KEEPING THE TROUGH
AXIS FURTHER WEST...WHICH WOULD INCREASE THE CHANCE OF ANOTHER ROUND
OF CONVECTION LATE TUESDAY AFTERNOON/EVENING. INHERITED GRIDS HAVE
ISOLATED TO SCATTERED THUNDERSTORMS DURING THIS TIME WHICH LOOKS
GOOD.  AS WE GET CLOSER TO THE FORECAST PERIOD WILL CERTAINLY NEED
TO ASSES THE SEVERE POTENTIAL...BUT WILL HOLD OFF ON ANY MENTION NOW
AS IT IS STILL A FEW DAYS OUT.  PLAN TO LOWER TEMPERATURES A BIT
TUESDAY AS WE ARE ABOVE THE HIGH END OF ENSEMBLE GUIDANCE.  STILL
GENERALLY STAYED ABOUT 5 TO 10 DEGREES ABOVE THE ENSEMBLE MEAN EVEN
THOU THE GFS AND SEVERAL PERTURBATIONS ARE FASTER WITH THE UPPER
TROUGH AND HAVE A COOLER AIR MASS ACROSS THE AREA.  PUTTING SOME
WEIGHT ON THE FACT THAT ALL OF THE OTHER OPERATIONAL MODELS ARE
SLOWER WITH THE UPPER TROUGH AND ASSOCIATED COOLING.  WILL NEED TO
KEEP AN EYE ON THE SPEED OF THE UPPER TROUGH AND IT/S AFFECTS ON
TEMPERATURES.

TUES NIGHT THROUGH WED NIGHT...MUCH WILL DEPEND ON THE SPEED AND
LOCATION OF THE UPPER TROUGH.  THE LATEST GFS PUSHES THE UPPER
TROUGH QUICKLY INTO THE UPPER MISSISSIPPI VALLEY WEDNESDAY...AND
BRINGS A DRY AND STABLE AIR MASS INTO EASTERN MONTANA.  AS THE OTHER
MODELS ARE SLOWER WITH THE UPPER TROUGH WILL LINGER SOME SHOWERS AND
STORMS INTO WEDNESDAY...BUT PLAN TO TRIM BACK THE POPS FOR WEDNESDAY
NIGHT TO OUR EASTERN ZONES ONLY.  IF IT BECOMES MORE CLEAR THAT THE
UPPER TROUGH WILL ZIP THROUGH AS QUICKLY AS THE GFS IS SHOWING IT
WOULD BE POSSIBLE TO REMOVE THE POPS ACROSS OUR WESTERN ZONES FOR
WEDNESDAY.  TEMPERATURES SHOULD BE A LITTLE BELOW AVERAGE IN THE
WAKE OF THE UPPER TROUGH.

WED NIGHT & THURSDAY...MODELS COME BACK INTO GOOD AGREEMENT THAT THE
UPPER TROUGH WILL BE WELL EAST OF THE AREA BY THIS TIME WITH FLAT
FLOW OR SOME WEAK RIDGING ACROSS THE AREA.  SHOULD FINALLY HAVE A
CONVECTION-FREE PERIOD OF FAIR WEATHER WITH SEASONABLE TEMPERATURES.

FRIDAY INTO SATURDAY...THE GFSLR SWINGS ANOTHER UPPER TROUGH BY WELL
TO OUR NORTH WITH A COLD FRONT TO WORK ACROSS THE AREA FRIDAY
NIGHT.  THE UPPER TROUGH IS MUCH FURTHER NORTH THAN THE MID-WEEK
TROUGH...AND PROBABLY NOT MUCH TIME FOR MOISTURE TO ADVECT BACK INTO
THE AREA AHEAD OF THE FRONT.  THE ECMWF MAINTAIN MORE OR LESS FLAT
FLOW ACROSS THE AREA AND DOES NOT DEPICT SUCH A TROUGH BY THE END OF
IT/S RUN AT 12Z FRIDAY.  FOR NOW PLAN TO KEEP THINGS DRY WITH
TEMPERATURES NEAR NORMAL FOR THE END OF THE WEEK INTO THE START OF
NEXT WEEKEND. CB

&&

AVIATION...VFR CONDITIONS EXPECTED AT THE TERMINAL THROUGH AT LEAST
MID-AFTERNOON.  ISOLATED CONVECTION TO THE SOUTHWEST OF KGGW COULD
PRODUCE A BRIEF PERIOD OF LOWER END VFR CONDITIONS THROUGH ABOUT 14Z
AT KGGW AND KOLF IF THEY HOLD TOGETHER.  ISOLATED THUNDERSTORMS ARE
POSSIBLE LATER TODAY...WHICH WILL BECOME MORE SCATTERED IN COVERAGE
THIS EVENING.  THE POTENTIAL IS THERE FOR SOME STORMS TO BECOME
SEVERE WITH LARGE HAIL AND WIND GUSTS IN EXCESS OF 50KTS.  THE WIND
WILL ALSO VEER FROM SOUTHEAST AT THE SURFACE TO SOUTHWEST A FEW
THOUSAND FEET AGL. LOCAL MVRF CIGS AND VIS POSSIBLE IN THE HEAVIER
CONVECTION. CB

&&

.GLASGOW WATCHES/WARNINGS/ADVISORIES...LAKE WIND ADVISORY FOR FORT
PECK LAKE 4 AM TO 12 PM TODAY. FLASH FLOOD WATCH CENTRAL AND
SOUTHERN VALLEY COUNTY 6 PM SUNDAY TO 6 AM MONDAY.

&&

WEATHER.GOV/GLASGOW
Hazardous weather outlook, Jun 25, 1:54 PM MDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GLASGOW MT
154 PM MDT SAT JUN 25 2005

MTZ016>027-059>062-262000-
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
DANIELS-SHERIDAN-WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE-
RICHLAND-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS-
SOUTHWEST PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT-
154 PM MDT SAT JUN 25 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A TORNADO WATCH IS IN EFFECT FOR ALL OF NORTHEAST MONTANA THROUGH
9 PM MDT. TORNADOES...HAIL TO 3 INCHES IN DIAMETER...WIND GUSTS
TO 80 MPH...AND DANGEROUS LIGHTNING ARE POSSIBLE. FOR A COMPLETE
LISTING OF COUNTIES PLEASE SEE WWUS65 KGGW OR GTFWCNGGW.

A LAKE WIND ADVISORY FOR FORT PECK LAKE IS IN EFFECT UNTIL 4 PM.
PLEASE SEE GTFNPWGGW FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF NORTHEAST MONTANA
DURING THE AFTERNOON AND EVENING HOURS SUNDAY AND MONDAY.

OTHERWISE NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jun 25, 10:14 AM MDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
1014 AM MDT SAT JUN 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     HAIL             12 SW BROCKWAY          47.17N 105.94W
06/25/2005  0.75 INCH        MCCONE             MT   TRAINED SPOTTER

&&

MDP

The office that day

Everything else NWS Glasgow, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 11:51 PM MDTSevere Thunderstorm WarningGGWMcCone, Prairie54 min
Jun 25, 2:47 AM MDTSevere Thunderstorm WarningGGWPhillips36 min
Jun 25, 1:26 PM MDTSevere Thunderstorm WarningGGWPetroleum64 min
Jun 25, 1:38 PM MDTSevere Thunderstorm WarningGGWPhillips67 min
Jun 25, 2:12 PM MDTTornado WarningGGWPetroleum34 min
Jun 25, 2:53 PM MDTTornado WarningGGWPhillips69 min
Jun 25, 2:56 PM MDTSevere Thunderstorm WarningGGWPhillips, Valley64 min
Jun 25, 3:41 PM MDTTornado WarningGGWValley64 min
Jun 25, 4:01 PM MDTSevere Thunderstorm WarningGGWValley59 min
Jun 25, 4:35 PM MDTSevere Thunderstorm WarningGGWMcCone, Roosevelt, Valley55 min
Jun 25, 4:39 PM MDTFlash Flood WarningGGWValley2 hr
Jun 25, 4:54 PM MDTSevere Thunderstorm WarningGGWDaniels66 min
Jun 25, 5:29 PM MDTSevere Thunderstorm WarningGGWRoosevelt61 min

Nearby

Tornado Warnings in Montana, 2005Every tornado warning in 2005Tornadoes in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.